# SDR FDEA201302210393

- Difficulty date: February 21, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141N834189
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L1 DOOR SURROUND INTERCOSTAL WEB LOWER SURFACE CORRODED AT STA 315 TO STA 317, STR-16L.  R & R WITH NEW WEB FABRICATED IAW DWG 141N8341, REV C AND INSTALLED IAW DWG 141N8341 SHT 6, REV C REPAIR IS MAJOR.
